MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0008-30
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2021, as is was the day the product damaged was detected by the customer.The damage to the products occurred between the day of shipment and the day of receipt, which is between (b)(6) 2021.It was reported that the product is available for investigation, it should be returned to intervascular for examination.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21l11.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
With (b)(4), the customer received an article in which the outer packaging was slightly damaged.To be on the safe side, the item is returned back and the customer will receive new goods.It is consignment goods.Complaint # (b)(4).
 
Event or Problem Description
Mfg report#: 1640201-2022-00002.Complaint#: (b)(4).
 
Additional Manufacturer Narrative
(10/3236) the involved product was returned to intervascular and was inspected by the quality assurance (qa) manager for an evaluation of the damage extent.In conclusion, the product does not comply with the internal list of standards for acceptation and rejection for packaging due to a damaged packaging.(4308) the conclusions of the inspection are that the product is not compliant due to a damaged packaging and the exact root cause is unclear but probably related to inappropriate handling by logistic service providers.An internal non-conformity report has been initiated in order to take appropriate actions if necessary.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13357746
Report Number1640201-2022-00002
Device Sequence Number1778902
Product Code DSY
UDI-Device Identifier00384401000037
UDI-Public(01)00384401000037
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0008-30
Device Catalogue NumberIGW0008-30
Device Lot Number21L11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown